MAUDE Adverse Event Report: CAREFUSION, INC BD¿ COMBINED SPINAL & EPIDURAL TRAYS; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD¿ COMBINED SPINAL & EPIDURAL TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number 405823
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Pma / 510(k) #: enforcement discretion.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported with the use of the bd¿ combined spinal & epidural trays there was an issue with needle length incorrect.
 
Additional Manufacturer Narrative
Correction: describe event or problem: it was reported with the use of the bd¿ combined spinal & epidural trays there was an issue with needle length incorrect.This issue was reported to have affected 5 devices.Investigation summary: a photo was received for evaluation.The photograph did not include any means to properly evaluate the length of the needle (no scaling), therefore the investigation could not confirm or deny the reported failure mode from the photograph submitted.Without a lot number, sample or conclusive photograph this investigation was unable to confirm the reported failure mode.Likewise, the investigation was not able to identify any contribution from manufacturing factors.As the failure mode was unable to be confirmed a corrective and/or preventive action could not be identified for this complaint.
 
Event or Problem Description
It was reported with the use of the bd¿ combined spinal & epidural trays there was an issue with needle length incorrect.This issue was reported to have affected 5 devices.

Brand Name
BD¿ COMBINED SPINAL & EPIDURAL TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8129848
Report Number1625685-2018-00058
Device Sequence Number11167084
Product Code CAZ
UDI-Device Identifier00382904058234
UDI-Public00382904058234
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405823
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;